# SDR AALA202501305128

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 66,272 hours, 31,522 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PULLING INTO GATE FA IN AFT GALLEY REPORTED DIRTY SOCK SMELL AND BURNING RUBBER SMELL. MAINTENANCE FOUND COFFEE MAKER IN AFT GALLY IN POOR CONDITION AND REPLACED IT IAW AMM 25-35-00.
